nutshell88 16/01/18
Last reply 3 months ago
Does antihistamine make you sleepy?

Hi

I’ve read more than once on shift that there are some studies proving that antihistamine is good for msers.

I’ve had a constant caugh since 10 months nearly went to the national guards hospital in Saudi they gave me a treatment call Priactin
I thought of reading further about it today.

And that a part from what I found:

Cyproheptadine, sold under the brand name Periactin among others, is a first-generation antihistamine with additional anticholinergic, antiserotonergic, and local anesthetic properties.

I guess the doctor gave me that because my weight is horribly so little for my age and it indeed helped me reaching 50

Disregard that

Main quesion is does antihistamine make us feel dozy? And is it good for ms as its been told. Do u think it would make sny changes for mri results?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
3 months ago

@nutshell88 , some anti-histamines can make you feel drowsy. The one you’ve been prescribed has “…..local anaesthetic properties.”, so I would assume it can make you drowsy.

I can’t see it making any difference to MRI results. These show historic, and active, if contrast used, damage.


nutshell88
3 months ago

Oh yes sadly they are ancient. Sadly..

Thanks a lot @stumbler for the reply.

Post Comment

You must be logged in to reply to this topic.